# SDR AALA20031402

- Difficulty date: December 8, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: AAP3274A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW  FORWARD OVERWING EMERGENCY EXIT LIGHT OVER EXIT DOOR INOPERATIVE.  REPLACED FORWARD OVERWING EMERGENCY EXIT LIGHT OVER EXIT DOOR BATTERIES AND CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
